MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 7" (18 cm) Appx 0.62 ml, Smallbore Quadfuse Ext Set w/4 MicroClave® Clear, 4 Cla; stopcock, i.v. set

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 7" (18 cm) Appx 0.62 ml, Smallbore Quadfuse Ext Set w/4 MicroClave® Clear, 4 Cla; stopcock, i.v. set
Catalog Number MC330479
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 7" (18 cm) appx 0.62 ml, smallbore quadfuse ext set with 4 microclave clear, 4 clamps, luer lock reported that when the staff from customer facility was preparing and flushing quadfuse for use, one line was unable to flush.Upon removing the syringe, it was found that the clave was broken and did not recoil back into position.Upon opening package, no defect was observed.Registered nurse began priming the 4 lines with saline and noticed the clave was broken when removing the flush from that specific clave prior to patient use.The quadfuse was not used on a patient.Only saline had been flushed through the quadfuse and was not used on a patient.There was no patient involvement and no patient harm.
 
Additional Manufacturer Narrative
The device is available for evaluation; however, has not been received.

Brand Name
7" (18 cm) Appx 0.62 ml, Smallbore Quadfuse Ext Set w/4 MicroClave® Clear, 4 Cla
Common Device Name
stopcock, i.v. set
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50871523
Report Number9617594-2026-01325
Device Sequence Number10690647
Product Code FMG
UDI-Device Identifier00887709090200
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330479
Device Lot Number14624417
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/18/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown